# SDR SIMA20181127001

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 3,939 hours, 2,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FWD ENTRY PHOTOLUMINESCENT STRIPS DAMAGED. FOUND TWO FWD ENTRY PHOTOLUMINESCENT STRIPS DAMAGED DURING CABIN APPEARANCE CHECK. R&R PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21-04
